Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

BOOLEAN DELAY EQUATIONS ON NETWORKS IN ECONOMICS AND THE GEOSCIENCES

Abstract : We study damage propagation in networks, with an emphasis on production-chain models. The models are formulated as systems of Boolean delay equations. This formalism helps take into account the complexity of the interactions between firms; it turns out to be well adapted to investigating propagation of an initial damage due to a climatic or other natural disaster. We consider in detail the effects of distinct delays and forcing, which represent external intervention to prevent economic collapse. We also account for the possible presence of randomness in the links and the delays. The paper concentrates on two different network structures, periodic and random, respectively; their study allows one to understand the effects of multiple, concurrent production paths, and the role played by the network topology in damage propagation. Applications to the recent network modeling of climate variability are discussed.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-enpc.archives-ouvertes.fr/hal-00716516
Contributeur : Ist Enpc <>
Soumis le : mardi 10 juillet 2012 - 16:50:01
Dernière modification le : mercredi 14 octobre 2020 - 03:48:00

Lien texte intégral

Identifiants

Citation

Barbara Coluzzi, Michael Ghil, Stéphane Hallegatte, Gerard Weisbuch. BOOLEAN DELAY EQUATIONS ON NETWORKS IN ECONOMICS AND THE GEOSCIENCES. International journal of bifurcation and chaos in applied sciences and engineering , World Scientific Publishing, 2011, 21 (12), pp.3511-3548. ⟨10.1142/S0218127411030702⟩. ⟨hal-00716516⟩

Partager

Métriques

Consultations de la notice

606